"Overdose" Kali carb 30cTook Kali carb 30c, 2 to 3 times a day for a few days… no problem. Then took 4 (30C) pellets last Friday. Since this time I've been agitated having mild panic attacks in the night. Not sleeping well. I find it very hard to relax my breathing at times How long does the effects take to wear off? Is there an antidote? I've heard of something w/ coffee, but I don't tolerate this well. Please help, as this is not fun.
HarrisonD on 2015-03-20
For right now you can try two things.
Camphor is an antidote, but you won't be able to
go out and buy that. You have to order it.
You can buy Vicks and rub it all over you and
see if it starts to lessen this.
And you can try taking another dose in water- highly
diluted to lessen the aggravation. Put a couple
pills in a cup of water and dissolve. Then take
a tsp of that water out into another cup, then take
a tsp of that cup out into another cup. I would
go to 8 cups and take the tsp out of that - and see
if all this reduces. You can go further up in cups
to see if it will help. This is called "aggravation
zapper" but really it is a second dose diluted
ameliorating the aggravation. You can google- aggravation zapper.
The other way to handle this, is have your case
taken adding in the new symptoms and a remedy
that covers the new symptoms with what is already
going on. That is the best way to do this, but
I understand you are in distress right now.
[message edited by simone717 on Fri, 20 Mar 2015 15:16:00 GMT]
♥ simone717 3 years agoWow! Thank you so much for the advice. I will start with topical camphor, vicks and see if that lessens the symptoms, then I will consider the aggravation zapper Thanks again!
HarrisonD 3 years agoI would advise you don't self prescribe again.
When a remedy has any action you stop dosing.
Wait to see effects, and dose only when you
go into reverse. This is for acute conditions,
like cold, flu, injury etc. For chronic things
you cannot treat yourself - you will get stuck.
♥ simone717 3 years agoHi Simone, My chiro prescribed this for me. I took it for about 3 times a day for 3 days, 2 times a day for two days, and once for one day. I seemed to be fine and it seemed to help my original issue. After hearing this he suggested I take it once a week for a few weeks. I took 4 pellets and then ,WHAMO, the next day I turned into this grumpy jerk, who snapped at everything and couldn't calm down. By the way, what do you mean by I can get stuck. That doesn't sound good :)
HarrisonD 3 years agoHi-
First thing, many chiros and and naturopaths are not
very educated in homeopathy and give bizarre prescriptions, which we see on here all the time.
I would not be taking homeopathic advice from him,
only from someone who just does only homeopathy or
a naturopath who uses homeopathy as 60 percent
or more in their practice.
By "stuck" I mean in chronic issues, first you
have to get the right remedy based on your totality,
mental, physical, emotional, better and worse unique
to you, etc etc. Then you have to chose the right
potency and the right amount of doses and when to
stop and evaluate the direction of cure. You can
google Herings Law of Cure. So even if you got the
remedy right, a person will get stuck on the dosing,
potency and reactions in chronic issues and not
be able to evaluate what to do.
In your case ( if a chronic issue) the chiro seems
like he used this like an allopathic med and is
not following homeopathic rules.
♥ simone717 3 years agoDose was too large - practitioner doesn't know the rules for dosing obviously. As Simone said, many people use our medicines without understanding how they are meant to be used, and you can get all sorts of problems occurring from that.
Getting an improvement does NOT mean you immediately prescribe again. You watch and wait and see how far the remedy takes you without further intervention.
You do not use the dry pillules. All doses must be diluted into water. You certainly should never be using dry doses for repeating the remedy at the very least.
Aggravation zapper is just using the same remedy to try and cure the overreaction. Sometimes it works, sometimes it makes things worse. This method is just a simplification of the Vannier Drainage Method, where low doses where prescribed to try and 'drain' the aggravation from the patient (and specifically the organs where aggravation can be dangerous).
The better way to deal with an overreaction to a remedy is to take the symptoms and prescribe a more appropriate remedy OR to wait for the reaction to die down and see what is left behind. Sometimes the aggravation will create a significant improvement if the remedy happens to be a good one for you.
[message edited by Evocationer on Sat, 21 Mar 2015 00:52:52 GMT]
♥ Evocationer 3 years ago"Dr. Vannier classified the patient’s general symptoms, functional symptoms, and lesional symptoms, which he matched with homeopathic remedies from the Materia Medica. In addition to a fundamental remedy, Vannier chose one or two draining remedies for functional and lesional symptoms. Then he added a nosode, and gave them in alternation."
I don't see where this is similar at all, to giving a highly
diluted second dose of the same remedy that was just given to help
lessen an aggravation.
[message edited by simone717 on Sat, 21 Mar 2015 03:07:38 GMT]
♥ simone717 3 years ago
To post a reply, you must first LOG ON or Register
Information given in this forum is given by way of exchange of views only, and those views are not necessarily those of ABC Homeopathy. It is not to be treated as a medical diagnosis or prescription, and should not be used as a substitute for a consultation with a qualified homeopath or physician. It is possible that advice given here may be dangerous, and you should make your own checks that it is safe. If symptoms persist, seek professional medical attention. Bear in mind that even minor symptoms can be a sign of a more serious underlying condition, and a timely diagnosis by your doctor could save your life.